# SDR HALA2021101800140

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 7,673 hours, 1,701 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - EXIT SIGN @ DOOR 3 CENTER DOES NOT ILLUMINATE. // RELAMPED EXIT SIGN AT DOOR 3 CENTER. OPS CHECK GOOD. OK FOR SERVICE.
